# SDR AALA20150217026

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 71,951 hours, 24,890 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & NO EMER DECLARED.  LANDING WAS UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  CREW REPORTED THAT ALL LAVATORIES WOULD NOT FLUSH DURING FLIGHT.  LAVATORIES WERE NORMALLY SERVICED BY RAMP SERVICE.  NO MX NOTED ON THE LAVATORY SYS.  SYS CHECKED NORMAL.
